Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simultaneous uniformization


Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 66 (1960), 94-97
DOI: https://doi.org/10.1090/S0002-9904-1960-10413-2
MathSciNet review: 0111834
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and Lipman Bers, Riemann's mapping theorem for variable metrics, (to appear).
  • 2. Lipman Bers, Spaces of Riemann surfaces, Proceedings of the International Congress of Mathematicians, Edinburgh, 1958, pp. 309-361.
  • 3. Lipman Bers, Spaces of Riemann surfaces as bounded domains, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 98-103. MR 111835


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10413-2

American Mathematical Society